# SDR DL72W981383

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6556441
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 29R WAS FOUND WITH CORROSION AT FS 950E PLUS 10.  A NEW SECTION OF STRINGER IS SPLICED IN.  REPAIRED PER ERA 331848-14.
